# SDR UIEA2019040543772

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,783 hours, 20,464 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT 2 ATTEMPTS. ( PERFORMED FIM 49-11 FT 958, NO FAULTS FOUND. PERFORMED OPS CHECK OF APU I.A.W AMM 49-11-00, OPS GOOD AT THIS TIME.  )
